When you get lip filler , the procedure will produce swelling in different stages. This swelling is caused by a needle puncture and the foreign substance injected into the lip area. The process can take several days to completely heal. The first stage of swelling is bruising and can last for several days.
Bruising after lip filler treatment can be an unpleasant side effect. However, most bruising is manageable. You can minimize the severity of the bruise with a topical cream like Hirudoid. Applying it gently on the bruised area will help it fade faster. You can buy these creams over the counter. Just be sure to avoid alcohol after the procedure. Alcohol can aggravate the swelling and bruising.
First Two Days after the Treatment
Bruising after lip filler treatment can also be related to the type of filler used. In general, you should expect swelling and redness after the procedure. The swelling usually settles within the first two days after the treatment, but it may persist for a few days. If the swelling persists, consult your practitioner for further steps.
After getting lip filler treatment, there will z several stages of swelling. These stages are not unusual, but they may be troubling for some people. The body’s immune system reacts to trauma or perceived threats by directing white blood cells and fluid to the damaged area. Luckily, you can minimize the swelling and bruising by properly caring for the area following the procedure.
After Few Weeks getting Treatment
Lip filler swelling can happen right away or a few weeks after getting treatment. Inflammation is normal and is expected after any invasive procedure. If swelling persists for longer than three weeks, contact your doctor for advice and proper administration.
After undergoing lip filler treatment, patients will experience some pain and swelling for a few days. The swelling is not severe, and patients can resume normal activities after this time. However, it’s important to note that each person’s body responds to the procedure differently. You should allow at least seven days to recover fully.
Last Few Days after Treatment
The swelling is caused by the filler bonding with your skin’s supply of water. This results in an increase in the area, which will last for a few days. During this time, you should avoid alcohol, blood thinners, and lying flat. If the swelling persists or becomes worse, you should contact your doctor immediately. You should also record your symptoms in a medical record.
Bruising Lasts a Couple of Days
Bruising after lip filler treatment usually lasts a couple of days and may be more noticeable in certain people. However, this bruise is temporary and will fade over time. Applying a Lasonil or Hirudoid cream to the area after the treatment will help minimize the intensity and duration of the bruise. Both creams should be applied gently to the area and can be purchased over the counter.
Bruising is caused by the needle puncturing the blood vessels in the lips. While the needle is very tiny, the body still perceives it as a trauma. While the bruising and swelling will fade within a few days, a bruise can become a more serious complication if a haematoma forms. A haematoma is a localized bleeding outside a blood vessel, and it can be infected.
Subsides Completely in a Few Days
The swelling stages that you experience after your lip filler treatment usually subside within a few days or weeks. Some patients experience bruises or lumps in their lips right after the procedure, but these should not cause any alarm. Swelling is a natural reaction to a trauma.
Reduce Swelling Treatment Options
Swelling and bruising will occur after any invasive procedure, but it will gradually diminish over the next few days. You can also apply ice to minimize the swelling. It is best to wrap an ice pack in a soft cloth to reduce the discomfort. Never use sticky materials to apply ice, as they can make the swelling worse.
Symptoms to Look Out For
After lip filler treatment, the affected area may swollen and sore. High temperatures can exacerbate this condition, and Tylenol can help alleviate discomfort. However, you should avoid taking any blood-thinning medication. Instead, drink plenty of water and take ice packs.
If you do experience this complication, contact your practitioner immediately. In some cases, the filler can be injected into an artery, resulting in reduced blood flow. This can lead to tissue death around the injection site. You should also contact your practitioner if you notice any lumps or bumps in the area. If they persist or if they are severe, you should go to the nearest A&E.